# SDR ABXA200905300023

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 60,952 hours, 21,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293814
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 25 NOSE WHEEL WELL VERTICAL CHORD STA 287 IS CRACKED ABOVE WL 159.   REPAIRED VERTICAL CHORD NWW RBL 25 STA 287 ABOVE WL 159 IAW B767 SRM 51-70-12 FIG 1, .5 INCH CRACK.
